RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 420–424 (Mi de940)  

The stabilization of linear systems with stochastic properties

I. Ya. Kats

Ural Electromechanical Institute of Railway Transport Engineers

Full text: PDF file (573 kB)

Bibliographic databases:
UDC: 517.966
Received: 24.02.1969

Citation: I. Ya. Kats, “The stabilization of linear systems with stochastic properties”, Differ. Uravn., 6:3 (1970), 420–424

Citation in format AMSBIB
\Bibitem{Kat70}
\by I.~Ya.~Kats
\paper The stabilization of linear systems with stochastic properties
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 420--424
\mathnet{http://mi.mathnet.ru/de940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=270800}
\zmath{https://zbmath.org/?q=an:0188.48101}


Linking options:
  • http://mi.mathnet.ru/eng/de940
  • http://mi.mathnet.ru/eng/de/v6/i3/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019